# SDR HALA0600726

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 14,926 hours, 2,875 cycles
- Engine: Pwa PW4060
- Engine time: 14,947 hours, 2,879 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MX MSG R NAC VENT VAL DIS PLAYED.  REPLACED RT NAC VENT VALVE PER M/M 75-23-02.
